Hi there. Thank you for your question. I will be helping you out with your queries
What is the symptom that is bothering you at the moment?
I am here to answer all your questions.
Before I answer your questions, can you please let me know what adverse effects are you experiencing?
The sticky throat and dry mouth along with nausea can all happen with this medication
If it is bothering you a lot then you should try reducing the dose and see if that helps.
Yes, adverse effects to this medication can happen after a long period of time as well.
So yes it is possible.
Do you take any other medications?
Or have you started taking any new medication recently?
The only way we will know for sure is to lower the dose and see if it is really helping you.
So we can try and reduce the dose as you say and see if it is still helping you.
We have to find the minimum dose that has good effects.
and when was this started?
I think that you should try reducing the dose of spasmex and see if that helps.
Reducing the dose will most likely help.
Are you with me?
Or take half a tablet everyday
Reduce the dose from one tablet to half a tablet
and see if that helps
You are most welcomeWish you all the best.I would appreciate it if you rate me by clicking on one of the smiley faces below.Kindest regards